Integrable systems associated with elliptic algebras

DocumentFichier
Fichier pdf chargé le 20/07/2015 à 14:43:42
Accès libre
(version éditeur)
fichier
TitreIntegrable systems associated with elliptic algebras
Type de publicationChapitre
TypeOuvrage scientifique
Année2008
LangueAnglais
Pagination81 - 105
Volume12
Titre de l'ouvrageQuantum Groups
AuteurOdesskii, Alexander, Roubtsov, Vladimir
PaysSuisse
EditeurEuropean Mathematical Society
VilleZurich
ISBN978-3-03-719047-0
Résumé en anglais

We construct new integrable systems (IS), both classical and quantum, associated with elliptic algebras. Our constructions are based both on a construction of commuting families in skew fields and on properties of the elliptic algebras and their representations. We give some examples showing how these IS are related to previously studied systems.

URL de la noticehttp://okina.univ-angers.fr/publications/ua167
DOI10.4171/047-1/3
Collection

IRMA Lectures in Mathematics and Theoretical Physics ; 12

Lien vers le document

http://dx.doi.org/10.4171/047-1/3 , http://arxiv.org/pdf/math/0404159v1.pdf